# SDR DHL200080352C

- Difficulty date: January 31, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 CARGO DOOR INTERNAL SKIN CRACKED .5 AND .75 INCH APPROX BETWEEN FS 1225 AND 1235.  STOP DRILLED CRACK IAW SRM 52-2-0, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21, PG 72 & 73.  N/R 5347
